# SDR SWAA2021042257720

- Difficulty date: March 19, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS540 S-23L WL166. / ACCOMPLISHED; REPAIR TO FWD CARGO BAY BS 540 STR 23 L/H WL166 AND RAM AIR INLET SUPPORT STRUCTURE IAW EA 21-153-00871 REV IR AND ATS ER 21-01575 REV IR
